# SDR ABXA9801123

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 5612298
- Condition: Corroded
- Location: Bs 50-60
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR STATION -60 TO -50, LBL 24-30, SHEARED RIVETS AND INTERNAL CORROSION.  REPAIRED IAW ABX REA D853-24900 AND DC8 SRM 51-1-20D.
